advertisement
Question
Posted by: Jazz | 2010/10/11

ciplatrim

Hi I have been taking Ciplatrim , the last 2 or 3 days my chest is closing could it be the tablet

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Jazz
Because of the reports of problems with circulation that have been linked to sibutramine, the active ingredient in Ciplatrim, any negative symptoms you experience must be checked by your medical doctor. Please have a medical examination just to make quite sure that the symptom you describe of your chest closing, is not caused by Ciplatrim. The dr will have to advise if you can continue or if you should stop taking this product.
See the dr ASAP
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/10/11

Dear Jazz
Because of the reports of problems with circulation that have been linked to sibutramine, the active ingredient in Ciplatrim, any negative symptoms you experience must be checked by your medical doctor. Please have a medical examination just to make quite sure that the symptom you describe of your chest closing, is not caused by Ciplatrim. The dr will have to advise if you can continue or if you should stop taking this product.
See the dr ASAP
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement